# SDR SWIA200413810

- Difficulty date: September 6, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 3,737 hours, 3,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RIGHT INTERCOSTAL ANGLE STR 14R CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06.
